MathSciNet Relay Station
MathSciNet bibliographic data
MR188942 (32 #6369) 53.66 (22.70)
Greub, Werner; Tondeur, Philippe On sectional curvatures and characteristic of homogeneous spaces. Proc. Amer. Math. Soc. 17 1966 444–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement